Analytic Structure in the Spectra of Certain uF-Algebras.
Mathematische Annalen, Tome 240 (1979), pp. 27-38
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Uniform Frechet Algebra, Generalized Shilov Boundaries, Stein Algebras, Ringed Spaces, Uf-Algebra, Spectrum, Sheaf, Stein Space
@article{MAN_1979__240_163227,
author = {R.M. Brooks},
title = {Analytic {Structure} in the {Spectra} of {Certain} {uF-Algebras.}},
journal = {Mathematische Annalen},
pages = {27--38},
year = {1979},
volume = {240},
zbl = {0401.46027},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__240_163227/}
}
R.M. Brooks. Analytic Structure in the Spectra of Certain uF-Algebras.. Mathematische Annalen, Tome 240 (1979), pp. 27-38. http://geodesic.mathdoc.fr/item/MAN_1979__240_163227/